# SDR COEA2019022101805

- Difficulty date: February 21, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672408254
- Condition: Corroded
- Location: Frame 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 100032 HEAVY CHECK COE/MAJOR REPAIR: FLOORBEAM 39 HAS LEVEL 2 CORROSION BETWEEN L/H INBOARD SEAT TRACK AND AFT CARGO DOOR THRESHOLD. CORRECTIVE ACTION: FLOORBEAM FLANGE REPAIR PER SRM 530000-300-849-A01.
